# SDR DALA2024041104317

- Difficulty date: April 10, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 52,141 hours, 25,039 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Unknown
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING R CENT ENT DOOR EICAS. DOOR VERIFIED CLOSED. CORRECTIVE ACTION: T/S PER B757 FIM 52-71, ADJUSTED PROX TARGET & ADJUSTMENT ROD PER B757 AMM 52-71. OPS CHECK GOOD. DOOR INDICATION WORKS NORMAL.
